# SDR UIEA2014011600013

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 13,154 hours, 2,434 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 0716
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT BLEED ISOL VLV EICAS INTERMITTENT ON LANDING.  REPLACED LT BLEED ISOL VLV WITH REPAIRED UNIT IAW AMM 36-11-04.  LEAK & OPERATIONS CHECKED GOOD & NBSP.
